# SDR HALA20250430117

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 30,650 hours, 4,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - EXPERIENCED FUMES EVENT ON TAXI OUT AND TROUGH 12,000'. ODOR WAS INTERMITTENT, LASTED 30 MINUTES. INTENSIFIED DURING CLIMB TO 16000'.  PERFORMED PACK 1 AND PACK 2 BURN. NO DEFECTS OR ODOR NOTED. GROUND RUN WITH NO DEFECTS OR ODOR NOTED. OK FOR SVC.  ( REF: AMM 21-00-00 )
